PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 217-230
Tytuł artykułu

Some remarks on Bochner-Riesz means

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study $L^p$ norm convergence of Bochner-Riesz means $S_R^δ f$ associated with certain non-negative differential operators. When the kernel $S_R^m(x,y)$ satisfies a weak estimate for large values of m we prove $L^p$ norm convergence of $S_R^δ f$ for δ > n|1/p-1/2|, 1 < p < ∞, where n is the dimension of the underlying manifold.
Rocznik
Tom
83
Numer
2
Strony
217-230
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-01-28
poprawiono
1999-10-18
Twórcy
  • Stat-Math Division, Indian Statistical Institute, 8th Mile, Mysore Road, Bangalore-560 059, India
Bibliografia
  • [1] A. Bonami et J. L. Clerc, Sommes de Cesàro et multiplicateurs des développements en harmoniques sphériques, Trans. Amer. Math. Soc. 183 (1973), 223-263.
  • [2] L. Carleson and P. Sjölin, Oscillatory integrals and multiplier problem for the disc, Studia Math. 44 (1972), 287-299.
  • [3] J. Dziubański, W. Hebisch and J. Zienkiewicz, Note on semigroups generated by positive Rockland operators on graded homogeneous groups, ibid. 110 (1994), 115-126.
  • [4] C. Fefferman, A note on spherical summation multipliers, Israel J. Math. 15 (1972), 44-52.
  • [5] G. Folland and E. Stein, Hardy Spaces on Homogeneous Groups, Princeton Univ., Princeton, 1982.
  • [6] W. Hebisch, Almost everywhere summability of eigenfunction expansions associated to elliptic operators, Studia Math. 96 (1990), 263-275.
  • [7] B. Helffer et J. Nourrigat, Caractérisation des opérateurs hypoelliptiques homogènes à gauche sur un groupe nilpotent gradué, Comm. Partial Differential Equations 4 (1979), 899-958.
  • [8] L. Hörmander, On the Riesz means of spectral functions and eigenfunction expansions for elliptic differential operators, in: Some Recent Advances in the Basic Sciences, Vol. 2, Yeshiva Univ., New York, 1969, 155-202.
  • [9] A. Hulanicki, A functional calculus for Rockland operators on nilpotent Lie groups, Studia Math. 78 (1984), 253-266.
  • [10] A. Hulanicki and J. Jenkins, Almost everywhere summability on nilmanifolds, Trans. Amer. Math. Soc. 278 (1983), 703-715.
  • [11] A. Hulanicki and J. Jenkins, Nilpotent Lie groups and summability of eigenfunction expansions of Schrödinger operators, Studia Math. 80 (1984), 235-244.
  • [12] G. Karadzhov, Riesz summability of multiple Hermite series in $ L^p $ spaces, C. R. Acad. Bulgare Sci. 47 (1994), 5-8.
  • [13] C. E. Kenig, R. Stanton and P. Tomas, Divergence of eigenfunction expansions, J. Funct. Anal. 46 (1982), 28-44.
  • [14] G. Mauceri, Riesz means for the eigenfunction expansions for a class of hypoelliptic differential operators, Ann. Inst. Fourier (Grenoble) 31 (1981), no. 4, 115-140.
  • [15] G. Mauceri and S. Meda, Vector valued multipliers on stratified groups, Rev. Mat. Iberoamericana 6 (1990), 141-154.
  • [16] B. S. Mitjagin [B. S. Mityagin], Divergenz von Spektralentwicklungen in $ L^p $-Räumen, in: Linear Operators and Approximation II, Internat. Ser. Numer. Math. 25, Birkhäuser, Basel, 1974, 521-530.
  • [17] D. Müller and E. M. Stein, On spectral multipliers for Heisenberg and related groups, J. Math. Pures Appl. 73 (1994), 413-440.
  • [18] J. Peetre, Remarks on eigenfunction expansions for elliptic differential operators with constant coefficients, Math. Scand. 15 (1964), 83-97.
  • [19] J. Peetre, Some estimates for spectral functions, Math. Z. 92 (1966), 146-153.
  • [20] C. D. Sogge, Concerning the $ L^p $ norm of spectral clusters for second order elliptic operators on compact manifolds, J. Funct. Anal. 77 (1988), 123-134.
  • [21] C. D. Sogge, On the convergence of Riesz means on compact manifolds, Ann. of Math. 126 (1987), 439-447.
  • [22] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, 1971.
  • [23] K. Stempak and J. Zienkiewicz, Twisted convolution and Riesz means, J. Anal. Math. 76 (1998), 93-107.
  • [24] S. Thangavelu, Lectures on Hermite and Laguerre Expansions, Princeton Univ. Press, Princeton, 1993.
  • [25] S. Thangavelu, Hermite and special Hermite expansions revisited, Duke Math. J. 94 (1998), 257-278.
  • [26] S. Thangavelu, Harmonic Analysis on the Heisenberg Group, Progr. Math. 159, Birkhäuser, Boston, 1998
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p217bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.